# SDR AALA20180112001

- Difficulty date: January 12, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56603
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROISION ON THE FLOOR SUPPORT BETWEEN BS 947 TO 967 AT LBL 24.75.  INSTALLED A NEW FLOOR SUPPORT IAW 51-00-05-1, AND DRAWING 815A0010.
